# SDR ASAA2018041624386

- Difficulty date: April 16, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 59,588 hours, 23,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 986 HAD MULTIPLE AREAS OF CORROSION ALONG THE TOP AND BOTTOM SIDE.  ACFT GROUNDED. FOUND OUT OF LIMITS, REPAIRED THE FLOORBEAM IAW SRM 53-20-51-2R-4.
